Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 12, NWS Tallahassee, FL

February 24, 2012

NWS Tallahassee, FL issued this small craft advisory at Feb 24, 2012, 4:48 AM EST. It took effect at Feb 24, 2012, 7:00 PM EST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2012, 4:48 AM EST (09:48 UTC)
In effect from
Feb 24, 2012, 7:00 PM EST
Expired
Feb 26, 2012, 7:00 PM EST
In force
48 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

508 
WHUS72 KTAE 240948
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
448 AM EST FRI FEB 24 2012

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM EST SATURDAY FOR THE NEARSHORE LEGS...

......SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST SATURDAY FOR THE OFFSHORE LEGS...

.WINDS AND SEAS WILL INCREASE OUT OF THE SOUTHWEST THIS MORNING AS
THE PRESSURE GRADIENT INCREASES OUT AHEAD OF THE NEXT APPROACHING
COLD FRONT. ALTHOUGH WINDS WILL DEFINITELY REACH STRONG SMALL
CRAFT ADVISORY LEVELS BEHIND THIS FRONT TONIGHT INTO SATURDAY...IT
LOOKS LIKE TODAY WILL BE GOVERNED BY A VERY HIGH END CAUTIONARY
HEADLINE FOR HIGH WINDS AND SEAS AT THIS TIME. WE MAY SEE A BRIEF
RESPITE IN WINDS AND SEAS DURING THE EVENING HOURS OF
SATURDAY...BEFORE A NEW LOW PRESSURE SYSTEM DEVELOPS IN THE GULF
OF MEXICO AND BRINGS SMALL CRAFT ADVISORY CONDITIONS BACK TO PARTS
OF THE MARINE AREA FOR SATURDAY NIGHT AND SUNDAY. FINALLY...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP FROM WEST TO EAST OUT AHEAD OF THE COLD FRONT TODAY...AND
SOME OF THESE STORMS COULD BE STRONG TO SEVERE.


GMZ730-750-755-765-250000-
/O.NEW.KTAE.SC.Y.0012.120225T0000Z-120225T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
448 AM EST FRI FEB 24 2012

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
1 PM EST SATURDAY. 

* PEAK WINDS: NORTHWEST 20 TO 25 KNOTS AND GUSTY BECOMING NORTH.

* PEAK SEAS: 5 TO 7 FEET...EXCEPT 3 TO 5 FEET IN APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ770-775-250000-
/O.NEW.KTAE.SC.Y.0012.120225T0000Z-120226T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
448 AM EST FRI FEB 24 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
7 PM EST SATURDAY. 

* PEAK WINDS: NORTHWEST 20 TO 25 KNOTS AND GUSTY BECOMING NORTH.

* PEAK SEAS: 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

17-GOULD
10 follow-up statements
692 
WHUS72 KTAE 241931
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
231 PM EST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

.A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE COASTAL WATERS
TONIGHT...BRINGING SCATTERED SHOWERS AND THUNDERSTORMS WITH GUSTY
ONSHORE WINDS AHEAD OF IT...AND DIMINISHING RAIN CHANCES BUT
BUILDING WINDS AND SEAS BEHIND IT. ADVISORY CONDITIONS ARE LIKELY
TO PERSIST INTO SATURDAY NIGHT.

GMZ730-750-755-765-250345-
/O.CON.KTAE.SC.Y.0012.120225T0000Z-120225T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
231 PM EST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM EST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM EST SATURDAY. 

* PEAK WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS.

* PEAK SEAS: 4 TO 6 FEET...EXCEPT 3 TO 5 FEET APALACHEE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ770-775-250345-
/O.CON.KTAE.SC.Y.0012.120225T0000Z-120226T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
231 PM EST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST SATURDAY. 

* PEAK WINDS: AROUND 25 KNOTS WITH HIGHER GUSTS.

* PEAK SEAS: 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
812 
WHUS72 KTAE 250139
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
839 PM EST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

.A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE COASTAL
WATERS OVERNIGHT...BRINGING SCATTERED SHOWERS AND THUNDERSTORMS
WITH GUSTY ONSHORE WINDS AHEAD OF IT...AND DIMINISHING RAIN
CHANCES BUT BUILDING WINDS AND SEAS BEHIND IT. ADVISORY CONDITIONS
ARE LIKELY TO PERSIST INTO SATURDAY NIGHT.

GMZ730-750-755-765-250945-
/O.CON.KTAE.SC.Y.0012.000000T0000Z-120225T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
839 PM EST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY.

* PEAK WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS.

* PEAK SEAS: 5 TO 7 FEET...EXCEPT 3 TO 5 FEET APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ770-775-250945-
/O.CON.KTAE.SC.Y.0012.000000T0000Z-120226T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
839 PM EST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY.

* PEAK WINDS: AROUND 25 KNOTS WITH HIGHER GUSTS.

* PEAK SEAS: 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
693 
WHUS72 KTAE 250852
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
352 AM EST SAT FEB 25 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON FOR THE NEARSHORE WATERS...

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT THROUGH LATE SUNDAY
NIGHT FOR THE OFFSHORE LEGS...

.WITH A STRONG PRESSURE GRADIENT REMAINING IN PLACE FOR MUCH OF
THE WEEKEND AND INTO THE EARLY HOURS ON MONDAY...IT NOW APPEARS AS
THOUGH SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE
OFFSHORE LEGS FOR SEVERAL MORE PERIODS...SO HAVE LENGTHENED THIS
PORTION OF THE ADVISORY UNTIL MONDAY MORNING. OVER THE NEARSHORE
LEGS...WILL LET THE SMALL CRAFT ADVISORY EXPIRE AT 1 PM EST...BUT
THERE COULD BE PERIODS BETWEEN NOW AND EARLY MONDAY WHERE 
CONDITIONS MAY WARRANT THE RE-ISSUANCE OF ANOTHER ADVISORY. AT THE
VERY LEAST... SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION OVER
THE NEARSHORE LEGS THROUGH THE REMAINDER OF THE WEEKEND.


GMZ770-775-251600-
/O.EXT.KTAE.SC.Y.0012.000000T0000Z-120227T0600Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
352 AM EST SAT FEB 25 2012

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST
MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST MONDAY. 

* PEAK WINDS: NORTH 20 TO 25 KNOTS AND GUSTY.

* PEAK SEAS: 7 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-750-755-765-251600-
/O.CON.KTAE.SC.Y.0012.000000T0000Z-120225T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
352 AM EST SAT FEB 25 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* PEAK WINDS: NORTH 20 TO 25 KNOTS AND GUSTY BECOMING NORTHEAST AT
  15 TO 20 KNOTS IN THE AFTERNOON.

* PEAK SEAS: 5 TO 7 FEET...EXCEPT 3 TO 5 FEET APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

17-GOULD
988 
WHUS72 KTAE 250947
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
447 AM EST SAT FEB 25 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON FOR THE NEARSHORE WATERS...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE SUNDAY
NIGHT FOR THE OFFSHORE LEGS...

.WITH A STRONG PRESSURE GRADIENT REMAINING IN PLACE FOR MUCH OF
THE WEEKEND AND INTO THE EARLY HOURS ON MONDAY...IT NOW APPEARS
AS THOUGH SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE
OFFSHORE LEGS FOR SEVERAL MORE PERIODS...SO HAVE LENGTHENED THIS
PORTION OF THE ADVISORY UNTIL MONDAY MORNING. OVER THE NEARSHORE
LEGS...WILL LET THE SMALL CRAFT ADVISORY EXPIRE AT 1 PM EST...BUT
THERE COULD BE PERIODS BETWEEN NOW AND EARLY MONDAY WHERE
CONDITIONS MAY WARRANT THE RE-ISSUANCE OF ANOTHER ADVISORY. AT
THE VERY LEAST... SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION
OVER THE NEARSHORE LEGS THROUGH THE REMAINDER OF THE WEEKEND.

GMZ730-750-755-765-251800-
/O.CON.KTAE.SC.Y.0012.000000T0000Z-120225T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
447 AM EST SAT FEB 25 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* PEAK WINDS: NORTH 20 TO 25 KNOTS AND GUSTY BECOMING NORTHEAST AT
  15 TO 20 KNOTS IN THE AFTERNOON.

* PEAK SEAS: 5 TO 7 FEET...EXCEPT 3 TO 5 FEET APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ770-775-251800-
/O.CON.KTAE.SC.Y.0012.000000T0000Z-120227T0600Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
447 AM EST SAT FEB 25 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY. 

* PEAK WINDS: NORTH 20 TO 25 KNOTS AND GUSTY.

* PEAK SEAS: 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

17-GOULD
541 
WHUS72 KTAE 251625
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1125 AM EST SAT FEB 25 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON FOR THE NEARSHORE WATERS...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE SUNDAY
NIGHT FOR THE OFFSHORE LEGS...

.WITH A STRONG PRESSURE GRADIENT REMAINING IN PLACE FOR MUCH OF
THE WEEKEND AND INTO THE EARLY HOURS ON MONDAY...IT APPEARS AS
THOUGH SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE
OFFSHORE LEGS FOR SEVERAL MORE PERIODS. OVER THE NEARSHORE
LEGS...WILL LET THE SMALL CRAFT ADVISORY EXPIRE AT 1 PM EST...BUT
THERE COULD BE PERIODS BETWEEN NOW AND EARLY MONDAY WHERE
CONDITIONS MAY WARRANT THE RE-ISSUANCE OF ANOTHER ADVISORY. AT THE
VERY LEAST... SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION OVER
THE NEARSHORE LEGS THROUGH THE REMAINDER OF THE WEEKEND.

GMZ730-750-755-765-251800-
/O.CON.KTAE.SC.Y.0012.000000T0000Z-120225T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
1125 AM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* PEAK WINDS: NORTH 20 TO 25 KNOTS AND GUSTY BECOMING NORTHEAST AT
  15 TO 20 KNOTS IN THE AFTERNOON.

* PEAK SEAS: 5 TO 7 FEET...EXCEPT 3 TO 5 FEET APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ770-775-252200-
/O.CON.KTAE.SC.Y.0012.000000T0000Z-120227T0600Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1125 AM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...


* PEAK WINDS: NORTH 20 TO 25 KNOTS AND GUSTY.

* PEAK SEAS: 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
254 
WHUS72 KTAE 252035
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 PM EST SAT FEB 25 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE SUNDAY
NIGHT FOR THE OFFSHORE LEGS...

.WITH A STRONG PRESSURE GRADIENT REMAINING IN PLACE FOR MUCH OF 
THE WEEKEND AND INTO THE EARLY HOURS ON MONDAY...IT APPEARS AS
THOUGH SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE
OFFSHORE LEGS FOR SEVERAL MORE PERIODS. OVER THE NEARSHORE
LEGS...SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION THROUGH THE
REMAINDER OF THE WEEKEND.

GMZ770-775-260830-
/O.CON.KTAE.SC.Y.0012.000000T0000Z-120227T0600Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
335 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

* PEAK WINDS: NORTHEAST AROUND 20 KNOTS TONIGHT BECOMING EAST
  AROUND 20 KNOTS ON SUNDAY.

* PEAK SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
613 
WHUS72 KTAE 260246
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
946 PM EST SAT FEB 25 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE SUNDAY
NIGHT FOR THE OFFSHORE WATERS...

.WITH A STRONG PRESSURE GRADIENT REMAINING IN PLACE FOR MUCH OF
THE WEEKEND AND INTO THE EARLY HOURS ON MONDAY...IT APPEARS AS
THOUGH SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE
OFFSHORE LEGS FOR SEVERAL MORE PERIODS. OVER THE NEARSHORE LEGS...
SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION THROUGH THE
REMAINDER OF THE WEEKEND.

GMZ770-775-260930-
/O.CON.KTAE.SC.Y.0012.000000T0000Z-120227T0600Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
946 PM EST SAT FEB 25 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY. 

* PEAK WINDS: NORTHEAST AROUND 20 KNOTS TONIGHT BECOMING EAST  
AROUND 20 KNOTS ON SUNDAY.

* PEAK SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD/MOORE
326 
WHUS72 KTAE 260821
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 AM EST SUN FEB 26 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING 
FOR THE OFFSHORE LEGS OF THE COASTAL WATERS...

.SMALL CRAFT ADVISORY LEVEL CONDITIONS WILL CONTINUE OVER THE
OFFSHORE LEGS TODAY WITH CAUTIONARY CONDITIONS NEARSHORE. SINCE IT
NOW APPEARS THAT PRESSURE GRADIENT WILL RELAX A BIT SOONER THAN
WAS EARLIER EXPECTED...DECIDED TO END THE ADVISORY AT 7 PM EST 
TONIGHT INSTEAD OF 1 AM EST MONDAY MORNING. THEREAFTER...ONLY 
LIGHT TO MODERATE WINDS AND SEAS ARE EXPECTED TO DOMINATE THE
COASTAL WATERS FOR MUCH OF THE REMINDER OF THE WEEK.

GMZ770-775-261600-
/O.EXT.KTAE.SC.Y.0012.000000T0000Z-120227T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
321 AM EST SUN FEB 26 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PEAK WINDS: EAST AROUND 20 KNOTS.

* PEAK SEAS: 4 TO 6 FEET BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

17-GOULD
111 
WHUS72 KTAE 261435
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
935 AM EST SUN FEB 26 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING
FOR THE OFFSHORE LEGS OF THE COASTAL WATERS...

.SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE WELL OFFSHORE
TODAY...WITH EXERCISE CAUTION LEVELS NEARSHORE. WINDS AND SEAS
WILL DECREASE BELOW ADVISORY LEVELS TONIGHT.

GMZ770-775-262130-
/O.CON.KTAE.SC.Y.0012.000000T0000Z-120227T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
935 AM EST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PEAK WINDS: AROUND 20 KNOTS WITH GUSTS AROUND 30 KNOTS.

* PEAK SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
909 
WHUS72 KTAE 262002
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
302 PM EST SUN FEB 26 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING
FOR THE OFFSHORE LEGS OF THE COASTAL WATERS...

.SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE WELL
OFFSHORE UNTIL THIS EVENING...WITH EXERCISE CAUTION LEVELS
NEARSHORE. WINDS AND SEAS WILL DECREASE BELOW ADVISORY LEVELS
TONIGHT.

GMZ770-775-270000-
/O.CON.KTAE.SC.Y.0012.000000T0000Z-120227T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
302 PM EST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PEAK WINDS: AROUND 20 KNOTS.

* PEAK SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 23, 8:45 PM EST, 8 hours 3 minutes earlier.

Area forecast discussion, Feb 23, 8:45 PM EST, 8 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
845 PM EST Thu Feb 23 2012

.SYNOPSIS...
AT UPPER LEVELS...
The large scale longwave pattern remains highly progressive.
This is highlighted by ridging across extreme Ern Pac/West Coast,
closed low over Baja Ca, trough from Dakota/Montana swwd to KS and
near zonal flow or weak ridging over Ern states. During the next 24
hrs, strong shortwave will dig into Pac Coast. This in turn
amplifies downstream trough will will shift east of MS Valley while
closed low begins to accelerate more rapidly toward the wrn Gulf.

AT LOWER LEVELS...
Main features this eve are low over Lwr MS Valley with cold front
swd across Nrn TX. Weak high pressure over local region.

During the next 24 hrs, assocd with upper trough, strong low will
move into OH Valley/Lwr Great Lakes region dragging trailing cold
front SEWD reaching the Ern Gulf region in the morning and the E
coast during the eve. It should cross a line from Albany thru Panama
City by early afternoon and to Tallahassee by mid aftn. Ahead of
front, moistening in the warm sector aided by very strong SWLY deep
layer flow with increasing winds aloft and speed shear but also
unidirectional shear should support a squall line with strong to
possibly severe storms with damaging winds and possibly hail the
primary threat. Models show squall moving thru SE Al 8-9am EST and
across Tallahassee noon-1 pm EST. However, main forcing will remain
N of CWA so unlike the recent Saturday night event, the  potential
for organized severe storms is limited. Storm Prediction Center has
all but our SE Big Bend in a "Slight Risk" for severe storms.

Any storms or showers should be fast moving thus duration will be
brief so expect basin average of only about 1/4 inch and no flooding
concerns. Next shift will provide more details. Front should clear
our area by mid-eve with some post frontal rain lingering into Fri
eve. Then, much cooler and drier air in its wake as strong high
pressure builds to our n. Non-zero wind speeds and at least some
high level clouds should limit the freeze potential.

.SHORT TERM...Tonight thru early Friday
A cloudy and warm night is expected with southwesterly winds
continuing to advect Gulf moisture northward ahead of an approaching
cold front. Precip assocd with front may reach extreme wrn counties
by sunrise and will go with chc pops there. With abundant cloud
cover and southerly flow, low temperatures will be well above normal
once again with mid 60s common or about 20 degrees milder than
normal.

Although winds will likely remain elevated enough to prevent
widespread fog tonight, areas of advection fog is possible over
the coastal waters around Apalachee Bay as well as portions of the
southeast big bend and south central Georgia. will go with areas of
fog here, locally dense and this needs to be monitored in case fog
becomes widespread.

&&

.AVIATION...
Currently, VFR conditions prevail for KABY and KDHN while MVFR
ceilings are found in KTLH and KVLD, and IFR ceilings at KECP.
Overnight, ceilings will lower to IFR at all terminals with MVFR/IFR
visibilities in fog for KECP, KTLH, and KVLD. Conditions will not
improve much tomorrow as low ceilings will remain in place until a
cold front clears the region from west to east. Showers and isolated
thunderstorms are likely with the front, with strong winds likely
within thunderstorms. Behind the front, winds will turn northerly
with gusts between 20 and 30 knots possible.

&&

.MARINE...
Winds and seas may briefly approach advisory levels over our western
marine zone(s) late tonight, but for now we will stick with winds
(and for the western waters seas) increasing to exercise caution
levels thru Friday. Advisory conditions are much more likely Friday
night and Saturday in offshore winds behind the cold front. In fact,
advisory conditions could persist into Sunday.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.

&&

BLOCK/HARRIGAN
Hazardous weather outlook, Feb 23, 8:30 PM EST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
830 PM EST THU FEB 23 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-250130-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
830 PM EST THU FEB 23 2012 /730 PM CST THU FEB 23 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS ASSOCIATED WITH A COLD FRONT
AND SQUALL LINE MAY REACH THE WESTERN MOST COUNTIES BY SUNRISE BUT
SEVERE WEATHER IS NOT EXPECTED. AREAS OF FOG...SOME LOCALLY DENSE
IS FORECAST TO DEVELOP AFTER MIDNIGHT. THE FOCUS WILL BE ACROSS
THE SOUTHEAST BIG BEND AND ADJACENT WATERS AS WELL AS NEIGHBORING
GEORGIA COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND ISOLATED THUNDERSTORMS WILL CROSS THE AREA ASSOCIATED
WITH A COLD FRONT DURING FRIDAY MORNING AND AFTERNOON. A FEW OF
THESE STORMS MAY BECOME SEVERE...ESPECIALLY WEST OF THE
APALACHICOLA RIVER...WITH WIND DAMAGE THE GREATEST THREAT. HOWEVER
SIGNIFICANT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. IN ITS
WAKE...OFFSHORE WINDS WILL BE BREEZY AND GUSTY CREATING HAZARDOUS
CONDITIONS FOR MARINERS THROUGH SATURDAY. ANOTHER CHANCE OF RAIN
IF FORECAST SUNDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:58 AM ESTRip Current StatementTAEBay, Gulf, Walton15 hr
Feb 24, 5:59 AM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more14 hr
Feb 24, 11:45 AM ESTSevere Thunderstorm WarningTAEJackson30 min
Feb 24, 12:21 PM ESTSevere Thunderstorm WarningTAEBay, Walton, Washington39 min
Feb 24, 12:28 PM ESTSpecial Marine WarningTAE105 min
Feb 24, 12:59 PM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Washington31 min
Feb 24, 2:16 PM ESTSevere Thunderstorm WarningTAEJefferson, Leon29 min
Feb 24, 12:07 PM ESTSevere Thunderstorm WarningTAEBaker, Decatur, Grady, Miller, Mitchell, Seminole38 min
Feb 24, 12:41 PM ESTSevere Thunderstorm WarningTAEBaker, Decatur, Grady, Mitchell34 min
Feb 24, 12:57 PM ESTTornado WarningTAEColquitt, Mitchell33 min
Feb 24, 1:11 PM ESTSevere Thunderstorm WarningTAEColquitt, Cook, Mitchell, Tift, Worth49 min
Feb 24, 1:28 PM ESTTornado WarningTAEColquitt, Cook32 min
Feb 24, 1:40 PM ESTSevere Thunderstorm WarningTAEColquitt, Mitchell50 min
Feb 24, 1:45 PM ESTTornado WarningTAEBerrien, Colquitt, Cook, Tift17 min
Feb 24, 1:58 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Mitchell, Thomas30 min
Feb 24, 2:02 PM ESTSevere Thunderstorm WarningTAEColquitt, Cook, Tift, Worth28 min
Feb 24, 2:21 PM ESTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Irwin, Tift39 min
Feb 24, 3:49 PM ESTSevere Thunderstorm WarningTAELanier, Lowndes26 min

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.